# SDR CKSA97538

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FRAME CRACKED STA 1203 I/B SIDE OF UPPER LT TORQUE BOX.  REMOVED CRACKED FRAME IAW B727 SRM 51-30-2.  INSTALLED NEW FRAME FITTING IAW B727 SRM 51-10-1 AND 51-30-2.  CORROSION TASK CARD NUMBER C53-137-01 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 001962.
